Paul C. Kainen

Authors

Geombinatorics Quarterly

Paul C. Kainen

  • Article Title: Covering Number Product Bound Size
    • Vol Issue: Vol XXVI (2) 2016 
    • Pages:  65-70
       
  • Article Title: Is the Chromatic Number of the Plane Robust?
    • Vol Issue: Vol II (2) 1992 
    • Pages: 33-36
       
  • Article Title: A Uniform Bound for Rearranged Vector Sums
    • Vol Issue: Vol III (1) 1993 
    • Pages: 10-12
       
  • Article Title: Is the Four Color Theorem True?
    • Vol Issue: Vol III (2) 1993 
    • Pages – 41-56
       
  • Article Title: Paradoxical Order
    • Vol Issue: Vol VI (3) 1997
    •  Pages: 85-89